Jump to content
CrazyBoards.org

Treatment for SSRI induced delayed ejaculation?


Recommended Posts

3 hours ago, clinic said:

I don’t want to stop my SSRI(paroxetine/paxil). It works great.

But i have low libido and delayed ejaculation. Sometimes its very small quantity of semen and sometimes there is no ejaculation of semen at all.

  Have you talked to your doctor about this problem?...I would suggest discussing it with your pdoc to come up with a solution.

Edited by CrazyRedhead
Link to comment
Share on other sites

Cyproheptadine, a first generation antihistamine sold as Periactin, can be effective in reversing SSRI induced sexual dysfunction for a few hours after taking it. Being a first generation means sedating to some degree. It is anticholinergic. Cyproheptadine requires a prescription in the US. Cyproheptadine is antiserotonergic which probably accounts for it's abilities here. It is a strong local anesthetic.  4 mg would be a usual starting place.

Edited by notloki
Link to comment
Share on other sites

3 hours ago, CrazyRedhead said:

Wellbutrin (bupropion) can help with SSRI- induced sexual dysfunction also, although I'm not sure if it would be the right choice for you, given your diagnosis.

Pdoc said i cant take it due to history of seizures. 2ndly its a dopamine agnoist, so it will worsen my paranoia.

Edited by clinic
Link to comment
Share on other sites

22 hours ago, clinic said:

Pdoc said i cant take it due to history of seizures. 2ndly its a dopamine agnoist, so it will worsen my paranoia.

Yeah, that's why I thought it probably wouldn't be a good choice for you.......

 

20 hours ago, Iceberg said:

I’d throw BuSpar into the suggestion pile. Typically low side effect profile

Good choice....Do you think Viagra or Cialis might be possibilities?...I'm not sure.

Link to comment
Share on other sites

21 hours ago, Iceberg said:

I’d throw BuSpar into the suggestion pile. Typically low side effect profile

I have tried buspirone for anxiety. After taking 5mg pill, it knocked me out for 2-3 hours of sleep immediately. Plus its half life is too short like 2-3 hours.

Link to comment
Share on other sites

On 11/20/2019 at 10:27 AM, clinic said:

I have tried buspirone for anxiety. After taking 5mg pill, it knocked me out for 2-3 hours of sleep immediately. Plus its half life is too short like 2-3 hours.

This article from the Mayo clinic mentions 4 anti-depressants with the lowest rate of sexual side effects:

https://www.mayoclinic.org/diseases-conditions/depression/expert-answers/antidepressants/faq-20058104

Wellbutrin and mirtazapine have already been mentioned, but Viibryd (vilazodone) and Trintellix (vortioxetine) also have a low rate of sexual side effects.

Additionally, Viagra and Cialis are medications that are prescribed specifically for sexual problems in men..You could ask your doctor if one of those might help.

Edited by CrazyRedhead
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...